# SDR AALA202112065699

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A300*
- Aircraft serial: 6812
- Aircraft time: 18,359 hours, 7,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL BATTERY FAULT ON CENTERALIZED FAULT DISPLAY SYSTEM. REPLACED 12WL BATTERY PER AMM 33-51-38.
